PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 34(48), pp. 95--101 (1983)
CONDITIONS FOR THE INTEGRABILITY OF SECOND ORDER NONLINEAR DIFFERENTIAL EQUATION, II
Vlajko Lj. Koci\'cElektrotehnicki fakultet, Beograd, Yugoslavia
Abstract: Conditions for the integrability of second order nonlinear differential equation $(0.1)$ are derived. The obtained result contains, as a special cases a number of known results.
Classification (MSC2000): 34A05
Full text of the article:
Electronic fulltext finalized on: 3 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts